# SDR C2XA04BT098

- Difficulty date: September 18, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 3,198 hours, 1,688 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: 7281000561
- Condition: Contaminated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS STAYED ON IN ARM POSITION.  DOWNPOWERED ACFT & RESELECTED ARMING SWITCH, EMERGENCY LIGHTS OPS CHECKED GOOD.  AFTER ARRIVING, EMERGENCY LIGHTS ARE ON WHEN SWITCH IS IN THE ARM POSITION, WHEN F/A TURNS CABIN LIGHTS OFF EMERGENCY LIGHTS GO OFF.  MX REMOVED & REPLACED ALL FOUR BATTERY PACKS, ACFT OPS CHECKED GOOD.  ON PREFLIGHT, EMERGENCY LIGHTS COME ON WHEN SIDEWALL & CEILING LIGHTS ARE TURNED ON, EMERGENCY LIGHTS ARMED POSITION.  MX REMOVED & REPLACED CONTROL MODULE ASSEMBLY WHICH DID NOT CURE PROBLEM.  TROUBLESHOT DOWN TO FAULTY CANNON PLUG P8906, MEGAHOMED CANNON PLUG P8906, NO FAULTS FOUND.  CLEANED METAL CHIPS OUT OF PLUG P8906, OPS CHECKED EMERGENCY LIGHTS GOOD.  ACFT RETURNED TO SERVICE.
